MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXGUARD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MA3131
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Bd maxguard 10 drop admin set- when this sterile iv tubing is connected to a stopcock, it leaks around the threading even if it is threaded/tightly correctly.This line is connected to a sheath that goes into the left atrium of the heart and could introduce air if the tubing is leaking.We connect this tubing to a bag of fluid under pressure.I cannot include the fluid bag and pressure bag because we switch out the tubing and continue to use the fluid bag under pressure.We always check this connection before the iv tubing is ever connected to the sheath (connected to the patient).This is event number 5 for this same product- please refer to 2022-8109, 2022-8110 and 2022-8112.Manufacturer response for set, administration, intravascular, maxguard (per site reporter).Will obtain.

Brand Name
MAXGUARD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key15949682
Report Number15949682
Device Sequence Number20473448
Product Code FPA
UDI-Device Identifier10885403235825
UDI-Public(01)10885403235825(10)22069490(17)250623
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/30/2022
Report Date (Section F) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA3131
Device Catalogue NumberMA3131
Device Lot Number22069490
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/30/2022